# SDR DALA1142713130

- Difficulty date: July 4, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 23,570 hours, 12,054 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND THE EMERGENCY ESCAPE PATH LIGHT AT ROW 6C INOPERATIVE.  MAINTENANCE REPLACED EMERGENCY LIGHT HARNESS AND OPERATIONAL CHECK WAS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
